Spectral properties of unbounded JJ-self-adjoint block operator matrices

Langer, Matthias and Strauss, Michael (2017) Spectral properties of unbounded JJ-self-adjoint block operator matrices. Journal of Spectral Theory, 7 (1). pp. 137-190. ISSN 1664-039X

[img] PDF - Accepted Version
Download (481kB)

Abstract

We study the spectrum of unbounded JJ -self-adjoint block operator matrices. In particular, we prove enclosures for the spectrum, provide a suffcient condition for the spectrum being real and derive variational principles for certain real eigenvalues even in the presence of non-real spectrum. The latter lead to lower and upper bounds and asymptotic estimates for eigenvalues.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Michael Strauss
Date Deposited: 08 Feb 2016 10:39
Last Modified: 29 Mar 2017 15:23
URI: http://sro.sussex.ac.uk/id/eprint/59577

View download statistics for this item

📧 Request an update